Buffa, A. et Ciarlet UMA, Patrick (2001) On traces for functional spaces related to Maxwell's Equation. Part II: Hodge Decompositions on the boundary of Lipchitz Polyhedra and Applications Mathematical methods in the applied sciences , 24 (1). pp. 31-48. ISSN 0170-4214

Restricted to Repository staff only



Pas de résumé

Item Type:Article
Subjects:Mathematics and Applications
ID Code:3784
Deposited By:Julien Karachehayas
Deposited On:02 juin 2008 02:20
Dernière modification:05 juin 2013 09:14

Repository Staff Only: item control page